Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2016, 7:55 PM CDT for Lawrence County, Limestone County, Morgan County, Alabama. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 7:55 PM CDT (00:55 UTC)
- Expired
- Mar 31, 2016, 8:18 PM CDT
- In force
- 23 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lawrence County, AL, Limestone County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 94 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:59 PM CDT | HAIL 1 | Trinity, AL | UP TO QUARTER SIZE HAIL REPORTED BETWEEN MOULTON AND TRINITY. |
| Mar 31, 8:10 PM CDT | TSTM WND GST 60 | 3 Sw Decatur, AL | ESTIMATED 55-60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.4
The text
As transmitted.
480
WUUS54 KHUN 010055
SVRHUN
ALC079-083-103-010130-
/O.NEW.KHUN.SV.W.0009.160401T0055Z-160401T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
755 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
EAST CENTRAL LAWRENCE COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 830 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINITY...OR 8
MILES EAST OF MOULTON...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DECATUR...MADISON...ATHENS...TRINITY...TANNER...MOORESVILLE...FRENCH
MILL...BELLE MINA...CADDO AND BASHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL TO THE SIZE OF QUARTERS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3451 8727 3485 8694 3472 8678 3467 8679
3442 8716
TIME...MOT...LOC 0054Z 226DEG 41KT 3452 8716
HAIL...1.00IN
WIND...60MPH
$$
KDW3 follow-up statements
826
WWUS54 KHUN 010106
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
806 PM CDT THU MAR 31 2016
ALC079-010116-
/O.CAN.KHUN.SV.W.0009.000000T0000Z-160401T0130Z/
LAWRENCE AL-
806 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAWRENCE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3472 8679 3467 8679 3448 8707 3454 8711
3464 8711 3485 8694
TIME...MOT...LOC 0106Z 226DEG 41KT 3462 8704
$$
ALC083-103-010130-
/O.CON.KHUN.SV.W.0009.000000T0000Z-160401T0130Z/
LIMESTONE AL-MORGAN AL-
806 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN LIMESTONE AND NORTHWESTERN MORGAN COUNTIES...
AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRINITY...OR
NEAR DECATUR...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DECATUR...MADISON...ATHENS...TRINITY...TANNER...MOORESVILLE...FRENCH MILL...
BELLE MINA AND BASHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3472 8679 3467 8679 3448 8707 3454 8711
3464 8711 3485 8694
TIME...MOT...LOC 0106Z 226DEG 41KT 3462 8704
HAIL...1.00IN
WIND...60MPH
$$
KDW323
WWUS54 KHUN 010115
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
815 PM CDT THU MAR 31 2016
ALC103-010124-
/O.CAN.KHUN.SV.W.0009.000000T0000Z-160401T0130Z/
MORGAN AL-
815 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3472 8679 3467 8679 3458 8691 3461 8697
3465 8703 3465 8705 3467 8708 3485 8694
TIME...MOT...LOC 0114Z 234DEG 39KT 3465 8694
$$
ALC083-010130-
/O.CON.KHUN.SV.W.0009.000000T0000Z-160401T0130Z/
LIMESTONE AL-
815 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN LIMESTONE COUNTY...
AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DECATUR...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DECATUR...MADISON...ATHENS...TANNER...MOORESVILLE...FRENCH MILL AND BELLE
MINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3472 8679 3467 8679 3458 8691 3461 8697
3465 8703 3465 8705 3467 8708 3485 8694
TIME...MOT...LOC 0114Z 234DEG 39KT 3465 8694
HAIL...1.00IN
WIND...60MPH
$$
KDW697
WWUS54 KHUN 010118
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
818 PM CDT THU MAR 31 2016
ALC083-010127-
/O.CAN.KHUN.SV.W.0009.000000T0000Z-160401T0130Z/
LIMESTONE AL-
818 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIMESTONE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER LOCALLY HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHERN
ALABAMA...AND CENTRAL TENNESSEE.
LAT...LON 3472 8679 3467 8679 3458 8691 3461 8697
3465 8703 3465 8705 3467 8708 3485 8694
TIME...MOT...LOC 0114Z 226DEG 41KT 3468 8691
$$
KDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 736 PM CDT THU MAR 31 2016 .MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EAST OF AN APPROACHING COLD FRONT THAT IS STILL OVER EASTERN ARKANSAS STRETCHING SOUTHWEST INTO NORTHWESTERN LOUISIANA. TWO AREAS OF STRONG TO SEVERE STORMS HAVE BEEN DEVELOPING OVER THE PAST FEW HOURS. ONE IN SOUTHERN MIDDLE TENNESSEE AND A SECOND AREA AFFECTING LOCATIONS SOUTHWEST OF A LINE FROM CHEROKEE IN COLBERT COUNTY TO COLONY IN CULLMAN COUNTY. OVER THE PAST HOUR...SOME OF THESE STORMS NEAR THE TN/AL STATE LINE HAVE BEEN SEVERE AND INDICATING ROTATION PROMPTING SOME TORNADO WARNINGS. THIS IS LIKELY DUE TO THE BOUNDARY THAT STRETCHES FROM EXTREME NORTHWEST ALABAMA EAST SOUTHEAST INTO NORTHERN MARSHALL COUNTY...WHICH IS ENHANCING LOW LEVEL HELICITY. SPC RUC MESOANALYSIS DEPICTS MOST OF THE LOW LEVEL HELICITY ORIENTED SOUTH OF THIS BOUNDARY. EARLIER CLEARING THIS AFTERNOON HAS ALLOWED SURFACE BASED CAPE TO BUILD TO BETWEEN 500 J/KG TO 1500 J/KG NEAR THE AL/MS STATE LINE ORIENTED IN A GRADIENT FROM NORTHEAST TO SOUTHWEST SIMILAR TO THIS BOUNDARY. SPC RUC ANALYSIS SHOWS THIS CAPE MAY HAVE DROPPED TO BETWEEN 500 J/KG AND 1000 J/KG...WITH THE HIGHEST CAPE STILL SOUTHWEST OF A LINE MOULTON TO CULLMAN COUNTY. WITH VERY STRONG SHEAR AND HELICITY STILL PLACE AND DEWPOINTS IN THE MID TO UPPER 60S AHEAD OF THE MAIN FRONT OVER WESTERN MISSISSIPPI...A SEVERE THREAT INCLUDING TORNADOES...LARGE HAIL...AND DAMAGING WINDS REMAIN POSSIBLE. THIS BOUNDARY HAS MOVED NORTH OVER THE PAST FEW HOURS AND IN NORTHEASTERN ALABAMA WILL LIKELY CONTINUE TO SLOWLY PUSH NORTH THROUGH MIDNIGHT. ALTHOUGH NORTHEASTERN ALABAMA AND FRANKLIN COUNTY TN AREA MUCH MORE STABLE RIGHT NOW...THIS COULD CHANGE OVER THE NEXT HOUR OR TWO. OVER THE LAST HOUR...0-1 HELICITY LOOKS LIKE IT IS CONTINUE TO INCREASE...AS SURFACE WINDS HAVE BACKED MORE TO THE EAST OVERALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL FOR ALL COUNTIES IN THE HUNTSVILLE FORECAST AREA EXCEPT DEKALB COUNTY. THIS COULD BE ADDED BEFORE THE NIGHT IS DONE. KTW && .AVIATION... /ISSUED 650 PM CDT THU MAR 31 2016/ FOR 00Z TAFS... INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER 50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI. SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ALZ001>010-016. TN...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT THU MAR 31 2016 ALZ001>010-016-TNZ076-096-097-011000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 131 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS EVENING.
In the hours before
Special weather statement, Mar 31, 7:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
722 PM CDT THU MAR 31 2016
ALZ004-010045-
LAWRENCE AL-
722 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
745 PM CDT...
AT 722 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ASHRIDGE...OR 7 MILES EAST OF HALEYVILLE...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOULTON...SPEAKE...BANKHEAD NATIONAL FOREST...CHALYBEATE SPRINGS...WREN
AND LANDERSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3430 8753 3437 8753 3463 8728 3451 8710
3450 8711 3446 8711 3430 8729
TIME...MOT...LOC 0022Z 219DEG 46KT 3427 8749
KDWLocal storm report, Mar 31, 7:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FUNNEL CLOUD CLOVERDALE 34.94N 87.77W
03/31/2016 LAUDERDALE AL EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED.
&&
KWEBERLocal storm report, Mar 31, 7:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 S MOULTON 34.45N 87.29W
03/31/2016 E1.00 INCH LAWRENCE AL TRAINED SPOTTER
UP TO QUARTER SIZE HAIL WAS REPORTED.
&&
KWEBERSpecial weather statement, Mar 31, 7:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
750 PM CDT THU MAR 31 2016
ALZ003-010115-
FRANKLIN AL-
750 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 815
PM CDT...
AT 750 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BELGREEN...OR 11 MILES EAST OF RED BAY...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...BELGREEN...HODGES...ATWOOD...LITTLE BEAR CREEK RESERVOIR...
SPRUCE PINE...DUKETON...PLEASANT RIDGE...THARPTOWN AND ISBELL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3458 8780 3457 8772 3457 8764 3442 8759
3431 8786 3431 8795 3432 8799 3444 8807
TIME...MOT...LOC 0050Z 240DEG 30KT 3440 8795
KDWLocal storm report, Mar 31, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
753 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 5 SSE FAYETTEVILLE 35.08N 86.54W
03/31/2016 E0.50 INCH LINCOLN TN TRAINED SPOTTER
UP TO DIME SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 31, 7:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
755 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FUNNEL CLOUD 5 SSE FAYETTEVILLE 35.08N 86.54W
03/31/2016 LINCOLN TN NWS EMPLOYEE
A FUNNEL CLOUD WAS REPORTED NEAR PARK CITY.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:08 PM CDT | Special Weather Statement | HUN | Franklin | 52 min |
| Mar 31, 7:17 PM CDT | Tornado Warning | HUN | Madison | 28 min |
| Mar 31, 7:22 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Mar 31, 7:30 PM CDT | Tornado Warning | HUN | Limestone | 30 min |
| Mar 31, 7:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 29 min |
| Mar 31, 7:50 PM CDT | Special Weather Statement | HUN | Franklin | 25 min |
| Mar 31, 7:58 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 13 min |
| Mar 31, 8:25 PM CDT | Special Weather Statement | HUN | Morgan | 35 min |
| Mar 31, 8:35 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 25 min |
| Mar 31, 8:38 PM CDT | Special Weather Statement | HUN | Marshall | 37 min |
| Mar 31, 8:55 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 35 min |
| Mar 31, 9:24 PM CDT | Tornado Warning | HUN | Madison | 23 min |
| Mar 31, 9:31 PM CDT | Special Weather Statement | HUN | Limestone | 29 min |
| Mar 31, 9:35 PM CDT | Tornado Warning | HUN | Madison | 12 min |
| Mar 31, 10:25 PM CDT | Special Weather Statement | HUN | Jackson | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.